# SDR AALA2018113028011

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 19,229 hours, 7,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A812637
- Condition: Corroded
- Location: Bs 497-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT TRANSITION PANEL ANGLE, BS 497 - 500A, IN THE FORWARD CARGO BILGE.  REPLACED THE ANGLE IAW RD 51-00-05, AND DRAWING 143A8126, SHEET 19.
